Trileptal, vaginal pain and side effects
Hi, hope no one else is experiencing the same problem, but really need some help.
I am epileptic and am on Trileptal, Rivotril, Frisium, Dilantin and Aropax. I have been suffering with some kind of vaginal problem for over a year now and cant get rid of it. I have been checked for STDs and am fine. The only thing that shows up is mild candida (thrush). I have tried everything I can and have just finished a course of Nizoral (Ketoconazole) which I was assured would definately get rid of it. This hasnt helped at all. I have read that vaginal soreness can be a side effect of Trileptal. Is anyone out there experiencing the same thing? I cant stand it any longer. I have only had epilepsy for 2 years and am horrified to change any meds. Anyone know how to help me please? PS other side effects include extreme tiredness, blurred vision, poor memory and either panic attacks or auras I am not sure which.
Any feed back would be much appreciated thanks.